# SDR IXXA070042O

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 82,504 hours, 22,302 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 82,504 hours, 22,302 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FROM TAPA, THE NUMBER TWO FIRE WARNING INDICATION LIGHT AND BELL CAME ON, THE LIGHT AND BELL WENT OUT WHEN THE CREW RETARDED POWER LEVERS TO IDLE.  THE CREW RETURNED TO BLOCKS AT TAPA WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NUMBER TWO LOWER FIRE LOOP AND PERFORMED OPERATIONAL CHECK WAS GOOD IAW DACO DC8 MAINTENANCE MANUAL 26-10-1,  AIRCRAFT WAS RETURNED TO SERVICE.
